# SDR KY7A2019101102001

- Difficulty date: October 2, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N280KL
- Make and model: Swrngn SA226TC
- Aircraft serial: TC280
- Aircraft time: 29,284 hours, 37,546 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR IN-TRANSIT LIGHT ILLUMINATED INTERMITTENTLY. MX CLEANED AND LUBED GEAR, PERFORMED GEAR SWINGS OPS CHECK GOOD.
